# SDR ASAA1058545

- Difficulty date: November 24, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 15,851 hours, 4,741 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9849
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,856 hours, 4,742 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO "START VALVE" LIGHT & NO ROTATION WHEN STARTING NR 1 ENGINE.  REPLACED START VALVE REF MM 80 11 03.  OPS CHECK NORMAL ENG ROTATED AND LIGHT OPERATED NORMALLY.
